# SDR DALA2019081504764

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER BTW STA 1022 AND LONG 29RH AT AFT CARGO COMPARTMENT.  THE DOUBLER WAS REPAIRED PER ER/A 580391-14 REV ORIG AND ETI -17-19-122 REV 2.
